Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On inductive limits of matrix algebras of holomorphic functions


Author: Justin Peters
Journal: Trans. Amer. Math. Soc. 299 (1987), 303-318
MSC: Primary 46L55
DOI: https://doi.org/10.1090/S0002-9947-1987-0869414-8
MathSciNet review: 869414
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \mathfrak{A}$ be a UHF algebra and $ \mathcal{A}({\mathbf{D}})$ the disk algebra. If $ \mathfrak{A} = {\left[ {{ \cup _{n \geq 1}}{\mathfrak{A}_n}} \right]^ - }$ and $ \alpha $ is a product-type automorphism of $ \mathfrak{A}$ which leaves each $ {\mathfrak{A}_n}$ invariant, then $ \alpha $ defines an embedding

$\displaystyle \mathfrak{A}_n \otimes \mathcal{A}({\mathbf{D}}) \stackrel{\imath_n}{\hookrightarrow} {\mathfrak{A}_{n + 1}} \otimes \mathcal{A}({\mathbf{D}})$

. The inductive limit of this system is a Banach algebra whose maximal ideal space is closely related to that of the disk algebra if the Connes spectrum $ \Gamma (\alpha )$ is finite.

References [Enhancements On Off] (What's this?)

  • [1] L. M. De Alba and J. Peters, Classification of semi-crossed products of finite-dimensional $ C$-algebras, Proc. Amer. Math. Soc. 95 (1985), 557-564. MR 810163 (87e:46088)
  • [2] O. Bratteli, Inductive limits of finite dimensional $ C^{\ast }$-algebras, Trans. Amer. Math. Soc. 171 (1972), 195-234. MR 0312282 (47:844)
  • [3] -, Crossed products of UHF algebras by product type actions, Duke Math. J. 46 (1979), 1-23. MR 523598 (82a:46063)
  • [4] J. Hoffman, Banach spaces of analytic functions, Prentice-Hall, Englewood Cliffs, N.J., 1962. MR 0133008 (24:A2844)
  • [5] D. Olesen, Inner-automorphisms of simple $ C^{\ast }$-algebras, Comm. Math. Phys. 44 (1975), 175-190. MR 0388113 (52:8950)
  • [6] A. Pazy, Semi-groups of linear operators and applications to partial differential equations, Applied Math. Sci., No. 44, Springer-Verlag, New York, 1984. MR 0512912 (58:23754)
  • [7] G. Pederson, $ C^{\ast}$-algebras and their automorphism groups, Academic Press, London, 1979. MR 548006 (81e:46037)
  • [8] J. Peters, Spectral properties of certain operators on UHF algebras, Arch. Math. 39 (1982), 180-186. MR 675659 (84a:46131)
  • [9] -, Semi-crossed products of $ C^{\ast}$-algebras, J. Funct. Anal. 59 (1984), 498-534.
  • [10] S. C. Power, On ideals of nest subalgebras of $ C^{\ast}$-algebras, Proc. London Math. Soc. (3) 50 (1985), 314-332. MR 772716 (86d:47057)
  • [11] S. Sakai, $ C^{\ast}$-algebras and $ W^{\ast}$-algebras, Springer-Verlag, New York, 1971. MR 0442701 (56:1082)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46L55

Retrieve articles in all journals with MSC: 46L55


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1987-0869414-8
Article copyright: © Copyright 1987 American Mathematical Society

American Mathematical Society